MathSciNet Relay Station
MathSciNet bibliographic data
MR1843985 60H35 (65C30)
Szepessy, Anders; Tempone, Raúl; Zouraris, Georgios E. Adaptive weak approximation of stochastic differential equations. Comm. Pure Appl. Math. 54 (2001), no. 10, 1169–1214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement